# SDR C2XA07SH001

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135LR
- Aircraft serial: 145274
- Aircraft time: 11,703 hours, 11,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND CRACKED AT FIVE RIVETS NEAR STRINGER 12R.  MAINTENANCE REPAIRED THE CRACKED APU FIREWALL IAW IC2006-145/10117.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
